# SDR AMTA200500169

- Difficulty date: February 13, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 8,251 hours, 2,559 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG R TURB OH DET 2 DISPLAYED.  PERFORMED FIM 26-13-00, FIGS 103 AND 104 MSG.
